# SDR A6WA201040365

- Difficulty date: May 19, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 24,636 hours, 23,596 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: AL00102
- Part serial: 1406
- Condition: Binding
- Location: Ailerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPR F/O FELT BINDING IN AILERONS (BOTH LT AND RT) UPON LANDING, PERFORMED AILERON CHECK AND FELT BINDIING IN BOTH DIRECTIONS ON BOTH SIDES.  R & R AILERON TRIM ACTUATOR IAW AMM 27-12-01.  OPS TEST GOOD.
